U.S. doctors online nowAsk doctors free
NJ
A 34-year-old female asked:

I take prednisone 40mg daily for asthma flair up. i took my blood sugar 20-30 min after eating cookies and popcorn it was 208. should i worry?

1 doctor answer3 doctors weighed in
Dr. Natalie Hodge
Pediatrics 27 years experience
High Blood Sugar: Worry is not a productive emotion. But 208 is a very high blood sugar. Prednisone definitely will cause elevations of blood sugar, but you need to be evaluated. Having your height and weight would be useful also to estimate your diabetes risk. I would eliminate all sweets and recheck blood sugar. Don't forget to use exercise to lower blood sugar when your breathing is better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.